# SDR ASAA2023092745557

- Difficulty date: September 27, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 35,649 hours, 11,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A743444
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK ENTRY FLOOR STRUCTURE TOP SURFACE AT STA.260 HAS MULTIPLE CORROSION BETWEEN LBL10 AND RBL10 AS MARKED. (DOT ATTACH). GROUNDED - YES. REMOVED CORROSION. ORIGINAL THICKNESS 0.094 IAW BAC DWG 141A7434 REV E AND BAC 1503-100146. REMAINING THICKNESS AT LOWEST BLEND 0.087, REMOVED 0.007. WITHIN ALLOWABLE LIMITS IAW B737-900ER SRM 53-10-51-1A-1. ALODINED IAW B737-900ER SRM 51-21-01. PRIMED IAW BOEING SOPM 20-41-02. MARKED BLEND AREAS IAW B737-900 AMM PGBLK 51-05-01-701REMOVED DOT.
